# SDR ASAA2016012114956

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 33,980 hours, 10,511 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS00910
- Condition: Faulted
- Location: Autothrottle
- Part time: 18,861 hours, 6,660 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  16 ASM -2 FAULTS LAST FLIGHT MESSAGE 22-31688.  REPLACED NR 2 AUTOTHROTTLE SERVO REF AMM. 22-31-91.  INSTALLATION TEST NORMAL.  AUTOTHROTTLE OPS TEST REF AMM 22-31-00/501.  NO FAULTS.  ACFT REMAINS CATIIIA AUTOLAND AND HGS QUALIFIED.  SCREW REFLECTS SAME.  ACFT GROUND VERIFICATION IS NORMAL.
